A LOCAL LIMIT-THEOREM FOR A BIASED COIN DESIGN FOR SEQUENTIAL-TESTS

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

A LOCAL LIMIT-THEOREM FOR A BIASED COIN DESIGN FOR SEQUENTIAL-TESTS

TitleA LOCAL LIMIT-THEOREM FOR A BIASED COIN DESIGN FOR SEQUENTIAL-TESTS
Publication TypeJournal Article
Year of Publication1985
AuthorsHeckman, NE
JournalANNALS OF STATISTICS
Volume13
Pagination785-788
Type of ArticleNote
ISSN0090-5364
DOI10.1214/aos/1176349555